Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 359, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 9, 2017, 5:07 PM MDT for Harding County, Union County, New Mexico. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2017, 5:07 PM MDT (23:07 UTC)
- Expired
- Aug 9, 2017, 6:00 PM MDT
- In force
- 53 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harding County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 5:30 PM MDT | HAIL 0.75 | 1 Nnw Bueyeros, NM | STRIPPING LEAVES OFF OF TREES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 1162 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
370
WUUS55 KABQ 092307
SVRABQ
NMC021-059-100000-
/O.NEW.KABQ.SV.W.0359.170809T2307Z-170810T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
507 PM MDT WED AUG 9 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northeastern Harding County in northeastern New Mexico...
South central Union County in northeastern New Mexico...
* Until 600 PM MDT.
* At 507 PM MDT, a severe thunderstorm was located near Bueyeros, or
20 miles northeast of Mosquero, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Bueyeros and Rosebud.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water
crossings. Do not attempt to drive through areas where water covers
the roadway.
&&
LAT...LON 3594 10384 3612 10379 3612 10332 3579 10341
TIME...MOT...LOC 2307Z 283DEG 17KT 3602 10373
HAIL...1.00IN
WIND...60MPH
$$
541 follow-up statement
812
WWUS55 KABQ 092355 RRA
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
555 PM MDT WED AUG 9 2017
NMC021-059-100005-
/O.EXP.KABQ.SV.W.0359.000000T0000Z-170810T0000Z/
Harding-Union-
555 PM MDT WED AUG 9 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARDING AND SOUTH
CENTRAL UNION COUNTIES WILL EXPIRE AT 600 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3594 10384 3612 10379 3612 10332 3579 10341
TIME...MOT...LOC 2355Z 283DEG 17KT 3597 10346
$$
54What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:03 PM MDT, 2 hours 4 minutes earlier.
Area forecast discussion, Aug 9, 3:03 PM MDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 303 PM MDT Wed Aug 9 2017 .SYNOPSIS... Active weather into next week, with the most unsettled period Friday through the weekend. Upper high near the NM/TX/Mexico will drift southeast Thursday and Friday before building back west over the weekend into early next week. Models then diverge on where the highs goes after that. With the high to our east late this week there will be a sharp increase in moisture coming into the state. A back door cold front will also help deliver low level moisture to the east, making for an active period of storms, heavy rain and possible flash flooding, focused on the Friday through Sunday time period. && .DISCUSSION... Showers and thunderstorms firing over the southwest and central mountains into the northeast this afternoon, with these areas the primary focus through this evening. The northeast could see isolated severe weather and heavy rain. Most of the rain will diminish or end during the night, except it may continue in the northeast well into the overnight hours. The high aloft will drift southeast Thursday and Friday and open up the deeper monsoon moisture over Mexico to surge north into NM. There will be a noticeable uptick in showers and storms over the west Thursday and central areas Friday. The east will remain active as a back door cold front drops south Thursday night into Friday. Not only will Friday be very active, but the weekend as well. The upper high will begin to drift west again over the weekend and be centered over northern Mexico. Flow aloft though will be weak, with moisture having nowhere to go, so it will get recycled Saturday and Sunday. Widespread convection, heavy rain and isolated flash flooding are expected. The GFS continues to shift the high to the west early next week, while the ECMWF splits the high in two with one center over Sonora and another over south TX. The Canadian has one high center over TX. Not surprisingly, the GFS is the drier of the three models. Will take a blend of the models and keep the weather moderately active for Monday and Tuesday. CHJ && .FIRE WEATHER... A tale of two halves continues with a moist/increasingly unstable air mass east of the Rio Grande, while drier and more stable conditions predominate across the west. For the second convective day, surface dew point temperatures have begun to mix out into the 30s across the far west resulting in min RH values in the teens as of early afternoon. Focus for thunderstorms and wetting rain will remain across the east, especially the northeast, through tonight where strong to severe storms can be expected beneath a moderately strong west-northwest flow aloft. Elsewhere, outside an isolated storm east of the Divide to the central mountain chain, quiet weather will persist. Going into Thursday, upper level high pressure currently centered near El Paso/Las Cruces will gradually shift eastward setting up just northeast of the Big Bend region later Friday. The upper high will remain more or less anchored over west-central TX through the weekend. As a result, Thursday PM looks to be a bit more active across central/western areas as compared to the past two days but still a bit below expectations for early August. The more important player in the near-term will be another backdoor cold front that should push into northeast areas late Thursday night slowly pressing south and west early Friday. The boundary will be aided or reinforced by convective outflow/rain-cooled air, and will likely push farther south and west than what current models show, but either way it will provide a significant boost to storm coverage by Friday and lingering into Saturday. At the same time, moisture pooling just to our south will slowly get pulled northward in the developing southerly flow around the west side of the upper high. Lower than usual confidence in extended period of forecast for . Sunday and beyond. The GFS/ECMWF show the next upper trough nearing the West Coast late Sunday into early Monday, while another sharp trough carves out over the nation's mid-section. This will reorient the large-scale ridge axis and possibly force the main centroid to build/redevelop westward per the GFS. However, the ECMWF is considerably wetter Tue/Wed, and keeps the main centroid farther east, while the 12Z GFS continues it previous drying trend. KJ && .AVIATION... 18Z TAF CYCLE Patchy, marginal MVFR cigs to linger across portions of east-central and northeast NM through 19Z. Otherwise, diurnal destabilization process underway but overall today's crop of SHRA/TSRA will fall below/well-below expectations for early August with predominately storm free skies for all but the east and areas over/near the southern high terrain where isolated to scattered convection expected after 20Z. Most vigorous TSRA to include isolated severe storms will focus mostly over northeastern NM again later this afternoon into the evening. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 61 93 64 87 / 0 5 10 20 Dulce........................... 51 84 54 78 / 5 10 20 40 Cuba............................ 56 85 59 80 / 5 10 30 50 Gallup.......................... 54 89 59 83 / 0 20 10 40 El Morro........................ 52 83 56 78 / 5 30 30 50 Grants.......................... 55 88 58 84 / 5 20 20 50 Quemado......................... 56 84 58 80 / 5 40 50 50 Glenwood........................ 64 91 65 88 / 20 30 40 30 Chama........................... 50 80 51 74 / 5 20 10 50 Los Alamos...................... 59 84 60 79 / 5 20 20 50 Pecos........................... 56 84 58 78 / 20 20 30 50 Cerro/Questa.................... 52 79 53 73 / 20 20 20 50 Red River....................... 45 70 46 64 / 20 30 20 60 Angel Fire...................... 46 76 48 69 / 20 30 30 60 Taos............................ 52 83 55 78 / 10 20 20 50 Mora............................ 53 80 55 73 / 20 30 30 50 Espanola........................ 62 90 63 85 / 5 10 10 40 Santa Fe........................ 59 84 60 80 / 10 10 20 40 Santa Fe Airport................ 60 89 61 85 / 5 10 10 30 Albuquerque Foothills........... 65 90 65 87 / 5 5 30 30 Albuquerque Heights............. 68 92 67 89 / 5 5 20 20 Albuquerque Valley.............. 67 94 67 91 / 5 5 20 20 Albuquerque West Mesa........... 67 94 67 91 / 5 5 20 30 Los Lunas....................... 66 96 65 93 / 5 5 20 20 Rio Rancho...................... 66 93 67 90 / 5 5 20 30 Socorro......................... 68 93 67 91 / 10 10 30 20 Sandia Park/Cedar Crest......... 58 90 59 85 / 5 10 30 40 Tijeras......................... 61 90 62 87 / 5 10 30 40 Moriarty/Estancia............... 58 89 59 87 / 5 10 30 40 Clines Corners.................. 57 86 58 81 / 10 20 20 50 Gran Quivira.................... 61 87 61 84 / 5 20 30 20 Carrizozo....................... 63 88 63 87 / 10 30 20 30 Ruidoso......................... 58 81 58 80 / 20 50 20 50 Capulin......................... 56 81 56 72 / 50 30 40 40 Raton........................... 56 85 56 76 / 40 20 30 40 Springer........................ 58 86 58 77 / 30 20 30 40 Las Vegas....................... 55 84 56 77 / 20 20 30 50 Clayton......................... 62 84 61 78 / 50 20 40 40 Roy............................. 59 84 60 77 / 30 20 30 40 Conchas......................... 65 92 66 87 / 20 20 30 20 Santa Rosa...................... 63 91 64 87 / 10 20 20 20 Tucumcari....................... 67 96 68 90 / 20 20 20 20 Clovis.......................... 65 91 66 88 / 10 10 10 20 Portales........................ 67 90 67 88 / 10 10 10 10 Fort Sumner..................... 67 91 67 87 / 10 10 10 20 Roswell......................... 69 96 69 95 / 5 5 5 10 Picacho......................... 63 88 63 87 / 20 20 10 20 Elk............................. 60 83 61 83 / 20 30 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 40
Hazardous weather outlook, Aug 9, 3:13 AM MDT, 13 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 313 AM MDT Wed Aug 9 2017 NMZ501>540-101100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 313 AM MDT Wed Aug 9 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a marginal risk for severe thunderstorms over the northeast plains, including Colfax and Union counties. Storms will be capable of producing large hail, strong downburst winds, frequent lightning, and locally heavy rainfall. There is a slight risk for flash flooding over eastern New Mexico where locally heavy rainfall is possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a marginal risk for severe thunderstorms over the far northeast plains Thursday. Storms will be capable of producing large hail, strong downburst winds, frequent lightning, and flash flooding. A more significant moisture surge will produce a large coverage of storms over NM Friday and through the weekend. This pattern will enhance the possibility for locally heavy rainfall and the risk for flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 24
In the hours before
Local storm report, Aug 9, 3:52 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 PM MDT WED AUG 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL LAS VEGAS 35.60N 105.22W
08/09/2017 M1.75 INCH SAN MIGUEL NM PUBLIC
&&
EVENT NUMBER ABQ1702147
DAKLocal storm report, Aug 9, 3:54 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
354 PM MDT WED AUG 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 4 SE LAS VEGAS 35.55N 105.17W
08/09/2017 M1.75 INCH SAN MIGUEL NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1702148
DAKLocal storm report, Aug 9, 4:02 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
402 PM MDT WED AUG 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 4 SE LAS VEGAS 35.55N 105.17W
08/09/2017 M1.75 INCH SAN MIGUEL NM TRAINED SPOTTER
CALL FROM LAS VEGAS STATE FORESTRY OFFICE.
&&
EVENT NUMBER ABQ1702148
DAKSpecial weather statement, Aug 9, 4:23 PM MDT, 44 minutes before
Special Weather Statement National Weather Service Albuquerque NM 423 PM MDT WED AUG 9 2017 NMZ515-528-092315- Far Northeast Highlands-East Slopes Sangre de Cristo Mountains- 423 PM MDT WED AUG 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORA AND SOUTHWESTERN COLFAX COUNTIES UNTIL 515 PM MDT... At 422 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles east of Ocate, or 14 miles southwest of Springer, moving south at 15 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Wagon Mound. This includes Interstate 25 between Mile Markers 387 and 401. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3631 10492 3632 10469 3600 10462 3599 10495 TIME...MOT...LOC 2222Z 357DEG 12KT 3625 10481 54
Local storm report, Aug 9, 4:44 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
444 PM MDT WED AUG 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL LAS VEGAS 35.60N 105.22W
08/09/2017 M2.75 INCH SAN MIGUEL NM PUBLIC
REPORT FROM NEW MEXICO HIGHLANDS UNIVERSITY.
&&
EVENT NUMBER ABQ1702149
DAKSpecial weather statement, Aug 9, 5:05 PM MDT, 2 minutes before
Special Weather Statement National Weather Service Albuquerque NM 505 PM MDT WED AUG 9 2017 NMZ530-092330- Union County- 505 PM MDT WED AUG 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL UNION COUNTY UNTIL 530 PM MDT... At 505 PM MDT, Doppler radar was tracking a strong thunderstorm over Seneca, or 15 miles north of Clayton, moving east at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Seneca and Moses. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3659 10321 3676 10316 3675 10300 3652 10300 TIME...MOT...LOC 2305Z 283DEG 17KT 3666 10310 54
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 6:03 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 42 min |
| Aug 8, 6:42 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 2 hr |
| Aug 8, 6:44 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 46 min |
| Aug 8, 7:03 PM MDT | Areal Flood Advisory | ABQ | Union | 4 hr |
| Aug 8, 7:30 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 45 min |
| Aug 8, 7:32 PM MDT | Special Weather Statement | ABQ | Guadalupe | 28 min |
| Aug 8, 7:34 PM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| Aug 8, 8:00 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 31 min |
| Aug 8, 8:11 PM MDT | Special Weather Statement | ABQ | Union | 49 min |
| Aug 8, 8:15 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 45 min |
| Aug 8, 8:32 PM MDT | Special Weather Statement | ABQ | Guadalupe | 43 min |
| Aug 8, 8:35 PM MDT | Special Weather Statement | ABQ | Torrance | 40 min |
| Aug 8, 9:00 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| Aug 8, 9:02 PM MDT | Special Weather Statement | ABQ | Guadalupe | 43 min |
| Aug 8, 9:15 PM MDT | Special Weather Statement | ABQ | Guadalupe | 45 min |
| Aug 8, 9:18 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 27 min |
| Aug 8, 9:46 PM MDT | Special Weather Statement | ABQ | Union | 29 min |
| Aug 8, 10:12 PM MDT | Special Weather Statement | ABQ | 48 min | |
| Aug 9, 2:30 AM MDT | Special Weather Statement | ABQ | Quay | 15 min |
| Aug 9, 2:47 AM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| Aug 9, 3:07 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 26 min |
| Aug 9, 3:20 AM MDT | Special Weather Statement | ABQ | San Miguel | 25 min |
| Aug 9, 3:47 AM MDT | Special Weather Statement | ABQ | 28 min | |
| Aug 9, 4:15 AM MDT | Special Weather Statement | ABQ | Quay | 45 min |
| Aug 9, 4:53 AM MDT | Areal Flood Advisory | ABQ | Guadalupe, Quay, San Miguel | 112 min |
| Aug 9, 5:32 AM MDT | Special Weather Statement | ABQ | Curry | 28 min |
| Aug 9, 6:31 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Quay, Roosevelt | 119 min |
| Aug 9, 6:45 AM MDT | Flash Flood Warning | ABQ | Curry | 2 hr |
| Aug 9, 7:55 AM MDT | Areal Flood Advisory | ABQ | Roosevelt | 2 hr |
| Aug 9, 1:27 PM MDT | Special Weather Statement | ABQ | Santa Fe | 48 min |
| Aug 9, 1:51 PM MDT | Special Weather Statement | ABQ | Lincoln | 39 min |
| Aug 9, 2:09 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 16 min |
| Aug 9, 2:32 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 118 min |
| Aug 9, 2:50 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Aug 9, 2:55 PM MDT | Special Weather Statement | ABQ | Taos | 65 min |
| Aug 9, 2:55 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 50 min |
| Aug 9, 3:11 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 49 min |
| Aug 9, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 45 min |
| Aug 9, 3:18 PM MDT | Special Weather Statement | ABQ | Mora | 42 min |
| Aug 9, 3:22 PM MDT | Special Weather Statement | ABQ | Colfax | 38 min |
| Aug 9, 3:38 PM MDT | Tornado Warning | ABQ | San Miguel | 37 min |
| Aug 9, 3:41 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 49 min |
| Aug 9, 3:51 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 19 min |
| Aug 9, 4:00 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 45 min |
| Aug 9, 4:23 PM MDT | Special Weather Statement | ABQ | Mora | 52 min |
| Aug 9, 4:27 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 48 min |
| Aug 9, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 45 min |
| Aug 9, 5:05 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Aug 9, 5:11 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 49 min |
| Aug 9, 5:29 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 46 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.